On an Extremal Problem in Univalent Functions.

Derek Keith Thomas

Mathematische Zeitschrift (1969)

  • Volume: 109, page 344-348
  • ISSN: 0025-5874; 1432-1823

How to cite


Thomas, Derek Keith. "On an Extremal Problem in Univalent Functions.." Mathematische Zeitschrift 109 (1969): 344-348. <http://eudml.org/doc/171148>.

author = {Thomas, Derek Keith},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {344-348},
title = {On an Extremal Problem in Univalent Functions.},
url = {http://eudml.org/doc/171148},
volume = {109},
year = {1969},

AU - Thomas, Derek Keith
TI - On an Extremal Problem in Univalent Functions.
JO - Mathematische Zeitschrift
PY - 1969
VL - 109
SP - 344
EP - 348
KW - complex functions
UR - http://eudml.org/doc/171148
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.